# SDR QXEA200700285

- Difficulty date: February 13, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,479 hours, 27,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND RIGHT OUTBOARD SEAT TRACK NR 10 HAS CORROSION ON EDGE OF CLAWS AT STATION X262 TO X264.  REPAIRED IAW RD8-53-1342.
